Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child suffering from Typhoid. How many days to recover and how to check it?

HI My 3.5 year old son is suffering from Typhoid . It was not detected in blood test (widal) but in ultrasound . Doctor has given oflox medicine for that. how many it would take to recover and do I need to get the ultrasound done again to check if typhoid is gone ? or i need to get widal test done to verify it. when should I go for test (ultrasound or widal)
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The test done to detect typhiod is Widal test and usually it will be positive in cases of typhoid after 5 to 7 days of fever.
Typhoid is not diagnosed with ultrasound abdomen, but can be suspected if ultrasound is showing any enlargement of liver and spleen.
Continue the medication as advised by your Pediatrician.
Typhid usually takes 10 days to 2 weeks for recovery.
Hope I have answered your query.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor